# SDR AU971128

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG48B13
- Condition: Faulty
- Location: Air Data Comp
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 AIR DATA COMPUTER (ADC) FAILED. INVESTIGATION FOUND A DRY SOLDER JOINT ON A PIN CONNECTION AND THE HEAT SINK COMPOUND BETWEEN THE POWER DIODES AND THEIR INTERFACE WITH THE MODULE CIRCUIT CARD HAD DETERIORATED.
